Each study should have two academic references (textbooks, reference books, or research article) in APA format. Websites such as WebMD, Mayoclinic.com, and NursingRN.com are not considered academic references.
Responses should be in your own words and not directly copied for other texts. Plagiarism and academic dishonesty is not tolerated.
The studies do not need an APA title page, headers, or running head. You may answer the question directly on the document, but please use a different colored font that is readable.
Case Study â€“ Kidney Transplant
E.M is a 24-year-old female that had a kidney transplant six months ago. She is currently taking cyclosporine, mycophenolate, and prednisone. She comes to the emergency room at the request of the transplant coordinator with body aches, chills, and severe headache. The assessment and laboratory data noted the following:
Â· T-101.9Â°F â€“ HR 120 â€“ RR 24, BP 195/100, SPO2 98% RA
Â· Bilateral 1+ edema noted in the ankles
Â· Pain and tenderness when palpating around the kidneys
Â· WBC 2,500
Â· She has not urinated in 12 hours.
She is diagnosed with acute organ rejection and transferred to the transplant unit and started on Antithymocyte globulin (rabbit) and high dose steroids.
[McCuistion, L.E., Vuljoin-DiMaggio, K., Winton, M.B., and Yeager, J.J., (2018). Pharmacology A Patient-Centered Nursing Approach (9 ed.) St. Louis, MO: Elsevier.]
1. Write two nursing diagnoses with related to and as evident by statements (Only one may be at risk for)?
2. Write a short-term (during shift) and a long-term (before discharge) SMART goal for the patient?
3. What is the action for cyclosporine, mycophenolate, and Antithymocyte globulin (rabbit)?
4. Why does E.M require cyclosporine, mycophenolate, and prednisone?
5. What significant side effects/adverse effects are possible with cyclosporine, mycophenolate, and Antithymocyte globulin (rabbit)?
6. In addition to the physician and nurse, name five other professions that should be involved in M.J.â€™s care and why?
7. Name some advantages and problems with interdisciplinary teams?